Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 717513, 11 pages
http://dx.doi.org/10.1155/2015/717513
Research Article

Global Asymptotic Stability of Switched Neural Networks with Delays

1College of Electrical and Information Engineering, Nanjing University of Information Science and Technology, Nanjing 210044, China
2College of Science, Huazhong Agricultural University, Wuhan 430070, China

Received 1 September 2015; Accepted 30 November 2015

Academic Editor: Yuan Fan

Copyright © 2015 Zhenyu Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenyu Lu, Kai Li, and Yan Li, “Global Asymptotic Stability of Switched Neural Networks with Delays,” Mathematical Problems in Engineering, vol. 2015, Article ID 717513, 11 pages, 2015. doi:10.1155/2015/717513